# SDR ASAA0956003

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,407 hours, 3,248 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4735975
- Condition: Dirty
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO FIRE TEST AFT LIGHT WASN’T ILLUMINATED.  GROUNDED YES. FOUND LOOP B2 FAULTED.  CLEANED WITH AIR ALL B LOOPS. PLACED SELECTOR TO BOTH AND TESTED CARGO SMOKE DETECTION OPS TEST PASS REF MM 26 16 01 100 801 AND 26 16 00 710 801.
